# SDR IXXA20241106002

- Difficulty date: October 8, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 182T71196
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TO BODY BLADE SEAL 314BRX (BANANA FAIRING) IS WORN ALONG EDGE. HAECO WO 320009 NON ROUTINE 46125
